# SDR UIEA2019070804702

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 102,877 hours, 15,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 2231 FRAME INSPECTION FOUND 1 EA HOLE CRACKED AT STR 16R THROUGH THICKNESS AT 3 O'CLOCK AND 9 O'CLOCK.( CABIN-STA 2231 STR 15R TO S FRAME STRAP CRACK AREA REPAIRED IAW RI-53-00-13627 REV A.  )
